Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 86, NWS Fort Worth, TX

May 31, 2021Comanche County, Texas

NWS Fort Worth, TX issued this river flood warning at May 31, 2021, 7:58 PM CDT for Comanche County, Texas. It took effect at Jun 1, 2021, 3:18 AM CDT. It was in force for 11 hr.

The area

The outline as issued.

The facts

Issued
May 31, 2021, 7:58 PM CDT (00:58 UTC)
In effect from
Jun 1, 2021, 3:18 AM CDT
Expired
Jun 1, 2021, 2:17 PM CDT
In force
11 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Minor

County Comanche County, TX

The radar

The Dyess AFB radar (KDYX), 74 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sabana River near DeLeon (DSBT2). The gauge peaked at 19.59 ft at Jun 1, 2021, 9:00 AM CDT.

actionminormoderate510152006/0106/02
Action stage
17 ft
Minor stage
19 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08099300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

841 
WGUS44 KFWD 010058
FLWFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Fort Worth TX
758 PM CDT Mon May 31 2021

...The National Weather Service in Fort Worth TX has issued a Flood 
Warning for the following rivers in Texas...

  Leon River Near De Leon affecting Comanche and Erath Counties.

  Sabana River Near De Leon affecting Comanche County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

&&

Additional information is available at www.weather.gov/fwd.


TXC093-143-011900-
/O.NEW.KFWD.FL.W.0085.210601T0645Z-210605T0052Z/
/DLLT2.2.ER.210601T0645Z.210602T1200Z.210604T1251Z.NO/
758 PM CDT Mon May 31 2021

The National Weather Service in Fort Worth has issued a

* Flood Warning for
  the Leon River Near De Leon.
* From late tonight to Friday evening.
* At 7:30 PM CDT Monday the stage was 9.9 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage just 
  after midnight tonight to a crest of 14.6 feet Wednesday morning. 
  It will then fall below flood stage Friday morning.
* Impact...At 15.0 feet, Moderate out of bank flooding can be 
  expected along the river above and below the sh 16 bridge. Rural 
  roads, as well as farm and ranch lands near the river, will be 
  flooded.


&&

LAT...LON 3227 9853 3207 9843 3204 9855 3221 9864

$$

TXC093-011900-
/O.NEW.KFWD.FL.W.0086.210601T0931Z-210602T1856Z/
/DSBT2.1.ER.210601T0931Z.210601T1800Z.210602T0655Z.NO/
758 PM CDT Mon May 31 2021

The National Weather Service in Fort Worth has issued a

* Flood Warning for
  the Sabana River Near De Leon.
* From late tonight to Wednesday afternoon.
* At 7:30 PM CDT Monday the stage was 10.4 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tonight to a crest of 20.8 feet early tomorrow afternoon. It will 
  then fall below flood stage early Wednesday morning.
* Impact...At 22.0 feet, Moderate flooding can be expected along the 
  river.


&&

LAT...LON 3220 9865 3208 9849 3203 9859 3214 9875

$$
3 follow-up statements
293 
WGUS84 KFWD 010146
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
846 PM CDT Mon May 31 2021

...The Flood Warning is extended for the following rivers in Texas...

  Sabana River Near De Leon affecting Comanche County.

...The Flood Warning continues for the following rivers in Texas...

  Leon River Near De Leon affecting Comanche and Erath Counties.

  Leon River At Gatesville affecting Coryell County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

&&

Additional information is available at www.weather.gov/fwd.


TXC093-143-012000-
/O.EXT.KFWD.FL.W.0085.210601T0445Z-210604T2100Z/
/DLLT2.2.ER.210601T0445Z.210602T0000Z.210604T0900Z.NO/
846 PM CDT Mon May 31 2021

...The Flood Warning is now in effect until Friday afternoon...

The Flood Warning continues for
  the Leon River Near De Leon.
* Until Friday afternoon.
* At 7:30 PM CDT Monday the stage was 9.9 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this evening to a crest of 14.7 feet tomorrow evening. It will 
  then fall below flood stage early Friday morning.
* Impact...At 15.0 feet, Moderate out of bank flooding can be 
  expected along the river above and below the sh 16 bridge. Rural 
  roads, as well as farm and ranch lands near the river, will be 
  flooded.


&&

LAT...LON 3227 9853 3207 9843 3204 9855 3221 9864

$$

TXC093-012000-
/O.EXT.KFWD.FL.W.0086.210601T0818Z-210602T1900Z/
/DSBT2.1.ER.210601T0818Z.210601T1800Z.210602T0700Z.NO/
846 PM CDT Mon May 31 2021

...The Flood Warning is now in effect until early Wednesday 
afternoon...

The Flood Warning continues for
  the Sabana River Near De Leon.
* From late tonight to Wednesday afternoon.
* At 7:30 PM CDT Monday the stage was 10.4 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tonight to a crest of 20.9 feet early tomorrow afternoon. It will 
  then fall below flood stage early Wednesday morning.
* Impact...At 22.0 feet, Moderate flooding can be expected along the 
  river.


&&

LAT...LON 3220 9865 3208 9849 3203 9859 3214 9875

$$

TXC099-012000-
/O.EXT.KFWD.FL.W.0082.210601T1009Z-210602T1523Z/
/GAST2.1.ER.210601T1009Z.210601T1800Z.210602T0323Z.NO/
846 PM CDT Mon May 31 2021

...The Flood Warning is now in effect until late Wednesday morning...

The Flood Warning continues for
  the Leon River At Gatesville.
* From late tonight to Wednesday morning.
* At 7:45 PM CDT Monday the stage was 16.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage late tonight to 
  24.8 feet early tomorrow afternoon. It will then fall below flood 
  stage late tomorrow evening.
* Impact...At 25.0 feet, Minor to moderate lowland flooding will 
  occur near the river. Some low water crossings will become 
  dangerous.


&&

LAT...LON 3148 9769 3138 9767 3138 9778 3147 9781

$$
944 
WGUS84 KFWD 011325
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
825 AM CDT Tue Jun 1 2021

...The Flood Warning is extended for the following rivers in Texas...

  Leon River Near De Leon affecting Comanche and Erath Counties.

...The Flood Warning continues for the following rivers in Texas...

  Sabana River Near De Leon affecting Comanche County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

&&

Additional information is available at www.weather.gov/fwd.


TXC093-020645-
/O.EXT.KFWD.FL.W.0086.000000T0000Z-210602T0642Z/
/DSBT2.1.ER.210601T0535Z.210601T1145Z.210601T1842Z.NO/
825 AM CDT Tue Jun 1 2021

...The Flood Warning is now in effect until just after midnight 
tonight...

The Flood Warning continues for
  the Sabana River Near De Leon.
* Until late tonight.
* At 7:30 AM CDT Tuesday the stage was 19.5 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage this 
  afternoon and continue falling to 2.5 feet Sunday morning.
* Impact...At 19.0 feet, Minor flooding can be expected along the 
  river.


&&

LAT...LON 3220 9865 3208 9849 3203 9859 3214 9875

$$

TXC093-143-020730-
/O.EXT.KFWD.FL.W.0085.000000T0000Z-210605T1040Z/
/DLLT2.2.ER.210601T1008Z.210602T1800Z.210604T2240Z.NO/
825 AM CDT Tue Jun 1 2021

...The Flood Warning is now in effect until early Saturday morning...

The Flood Warning continues for
  the Leon River Near De Leon.
* Until late Friday night.
* At 7:30 AM CDT Tuesday the stage was 12.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 15.1 feet 
  early tomorrow afternoon. It will then fall below flood stage 
  Friday afternoon.
* Impact...At 15.0 feet, Moderate out of bank flooding can be 
  expected along the river above and below the sh 16 bridge. Rural 
  roads, as well as farm and ranch lands near the river, will be 
  flooded.


&&

LAT...LON 3227 9853 3207 9843 3204 9855 3221 9864

$$

12
380 
WGUS84 KFWD 011917
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
217 PM CDT Tue Jun 1 2021

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Sabana River Near De Leon affecting Comanche County.

TXC093-012030-
/O.CAN.KFWD.FL.W.0086.000000T0000Z-210601T1917Z/
/DSBT2.1.ER.210601T0535Z.210601T1145Z.210601T1842Z.NO/
217 PM CDT Tue Jun 1 2021

...The Flood Warning for the Sabana River Near De Leon has been 
cancelled...

The Flood Warning is cancelled for
  the Sabana River Near De Leon.
* At 1:30 PM CDT Tuesday the stage was 18.3 feet.
* Flood stage is 19.0 feet.
* Forecast...The river is expected to fall to 2.5 feet early Sunday 
  afternoon.


&&

LAT...LON 3220 9865 3208 9849 3203 9859 3214 9875

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 31, 3:03 PM CDT, 4 hours 55 minutes earlier.

Area forecast discussion, May 31, 3:03 PM CDT, 4 hours 55 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
303 PM CDT Mon May 31 2021

...New Long Term...

.SHORT TERM... /Issued 137 PM CDT Mon May 31 2021/
/Through Tuesday/

After an early round of showers and storms containing isolated
pockets of very heavy rainfall this past morning, the next in line
of mid level impulses is now moving east across West TX (and SW
OK) toward the forecast area. The aforementioned morning clouds
and storms have made forecasting high temperatures and PoPs quite
problematic, as environmental conditions are slowly expected to
recover across North Texas this afternoon and evening with S or SE
winds 5 to 15 mph with highs ranging from the lower 70s northwest
and immediate Red River Valley, to between 75 and 80 degrees
along the I-20 (and I-30 in the East) corridors.

Central TX saw little in the way of impacts from morning convection
and will remain the warmest and most unstable, especially those
areas along and west of Highway 6. These areas will see highs
pushing into the lower-middle 80s with MLCAPE values between
1000-1500 J/KG, which lessens as you move further north and east.
Meanwhile, deep layer, westerly bulk shear on the order of 35-40
knots is expected to combine with this instability and approaching
lift for scattered to numerous showers and thunderstorms by
tonight. A band of strong thunderstorms containing locally heavy
rainfall will continue to move east-southeast across the area,
especially impacting areas south of Highway 380. Due to previous
rainfall and the potential for run off, areas along and north of
I-20 and generally west of US-75 will remain in a Flash Flood
Watch through 7 AM CDT Tuesday morning.

As this semi-linear complex of showers and storms approaches the
more unstable airmass that's recharging west of I-35 and
especially along/south of I-20, I would expect a few severe storms
containing damaging winds to be realized with a few clusters and
bowing structures. I don't expect the hail threat to be too
egregious, as lapse rates aloft aren't overly steep after some
convective interruption this morning and initial subsidence behind
the morning mid level disturbance. Still, hail up to quarter, or
possibly half dollar size will be possible with values between
6.5-7 deg C/km. In addition, I can't rule out a brief spin up
tornado or two considering the expected differential heating
combining with fairly strong S/SW, 0-1km flow between 20 and 30
knots and old outflow boundaries around.

By late evening and into the overnight hours, look for an linear
MCS (or possible QLCS) to evolve across Central TX, before
weakening before daybreak Tuesday with a lessening threat for
strong to severe storms. Low level wind fields will be veering
and weakening, along with the MCS entering a more unfavorable
early morning environment off our S/SE CWA boundary. Lows should
be mostly in the 60s, though a few readings in the lower 70s may
remain across the mid-lower Brazos and Trinity River Valley where
convection and outflows likely won't be realized until around
sunrise.

I do expect more rural areas from DFW to the Red River Valley and
out west to see enough radiational effects to produce some patchy
fog. Otherwise, Tuesday should be a relatively more quiet day
with regard to convection, as mass subsidence takes hold with a
subtle cold front dropping south through the area. Highs should
range from the mid 70s to lower 80s, so don't expect much of a
cool down.

05/

&&

.LONG TERM... /NEW/
/Tuesday night through next Monday/

The main story of the extended portion of the forecast continues to
be the daily precipitation chances across North and Central TX
through the next weekend. The combination of the rain and clouds
will keep the temperatures below average with highs in the upper 70s
to mid 80s and lows generally in the mid/upper 60s to near 70
degrees.

The highest precipitation chances will slowly shift to East and
Central TX Tuesday night into Wednesday as the weak cold front
settle over this area. For the rest of us, expect spotty showers and
storms with a coverage between 20-30% throughout the day on
Wednesday. There's a chance that our region remains precipitation-
free during the day due to some subsidence in the wake of the front.

A couple of disturbances will travel across our region late week and
into the weekend, as the upper level trough continues its way to
the east and another mid-level low pressure settle over the
southwest CONUS and northern Mexico. This will keep PoPs in the
forecast through his weekend, with best chances across Central TX.
At this time, flooding rainfall will be the main concerns throughout
the week with heavy rain possible each day. However, we can't
rule out some brief gusty winds with some of the stronger storms.
Flash flooding issues will likely increase each across those
locations that see multiple rounds of heavy rain throughout the
next several days.

Sanchez

&&

.AVIATION... /Issued 137 PM CDT Mon May 31 2021/
/18z TAFs/

Similar to the past few weeks, challenges continue to be timing of
showers and storms and cig trends/wind directions with storm
outflows, etc.

After a round of morning RA/SHRA and isolated TS, another
shortwave disturbance to the west of the D10 and Waco Regional
Airport continues to generate a line(band) of new TSRA development
our near KABI/KBKD/and KGZN, or to the west of US-281 and the KMWL
area. Convective washout has resulted in cigs varying from IFR to
VFR across the D10, as well as Waco Regional.

The approaching mid level disturbance and associated diurnal TSRA
containing +RA will continue to move east toward the D10 airports
by/after 21z. Highest impacts from TS are generally expected to
be in a window between 22z-04z, before subsidence settles in. I
will advertise prevailing high MVFR/low VFR cigs through that
time, with a TEMPO TSRA and low MVFR cigs, with heavier rainfall
dropping vsbys down into the IFR category. The main impacts will
be westbound air traffic, with especially the Glen Rose cornerpost
being impacted. The Bowie cornerpost could see some impacts as
well through this evening, but confidence is lower. The problem
lies with the CAMs and other short-term high-res guidance
struggling on overall convective evolution. Winds should prevail
from S-SE around 10 knots or less, but with variable gusts 20 to
40 knots in/near storms.

By 06z Tuesday and beyond, subsidence in behind our late day
system should take hold with VCSH still possible into the pre-dawn
hours, but overall a lowering of cigs into IFR/low MVFR category.
More significant VSBY drops should remain to the W/NW of the
airports, but will need to be watched closely through tonight.
The prevailing S/SE winds 10 knots or less "should" veer W/WSW in
behind the expected linear MCS that evolves this evening across
the region. Cigs and vsbys are expected to prevail within the MVFR
category by mid-morning Tuesday and beyond.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    68  80  64  83  66 /  90  60  30  30  20
Waco                69  82  65  80  65 /  70  70  50  60  30
Paris               67  78  62  79  62 /  90  90  40  30  20
Denton              66  79  60  81  62 /  90  50  30  30  20
McKinney            67  80  61  81  63 /  90  70  30  30  20
Dallas              68  81  65  83  67 /  90  60  40  40  20
Terrell             68  81  63  81  64 /  80  80  40  40  30
Corsicana           69  81  66  81  66 /  60  70  50  50  30
Temple              69  83  65  80  65 /  50  60  50  60  30
Mineral Wells       65  76  59  81  63 / 100  40  30  40  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Tuesday morning for TXZ091>094-100>104-
115>120-129>134-141.

&&
Hazardous weather outlook, May 31, 3:41 PM CDT, 4 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
341 PM CDT Mon May 31 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
341 PM CDT Mon May 31 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

Scattered to numerous thunderstorms are expected late this afternoon
and through tonight. A few strong to severe storms containing hail
and strong winds are possible, especially along and south of
Interstate 20 where where warmer temperatures and higher instability
will exist.

Any additional heavy rainfall may lead to a few instances of flash
flooding across portions of North Texas, especially by tonight where
a Flash Flood Watch is in effect through early Tuesday morning.

Also, run off is occurring rapidly into mainstream rivers and lakes
with flooding possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A few strong to severe storms will be possible east of Interstate 35
early Tuesday with mainly a strong to damaging wind threat. Small
hail can't be ruled out. Additional heavy rainfall may result in
instances of flooding and flash flooding as well.

Storm chances will continue the rest of the week into next weekend.
Any additional heavy rainfall may lead to more instances of flooding
and flash flooding.

In addition, any heavy rainfall will result in rapid run off into
into mainstream rivers and lakes with additional flooding possible.

.SPOTTER INFORMATION STATEMENT...
Limited spotter activation may be requested late today and this
evening across Central Texas. Also, any reports of flooding or flash
flooding are greatly appreciated.

In the hours before

Local storm report, May 31, 3:43 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
343 PM CDT MON MAY 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FLOOD            EASTLAND                32.41N 98.82W
05/31/2021                   EASTLAND           TX   AMATEUR RADIO

            STREET FLOODING REPORTED IN EASTLAND CITY
            NEAR LEON RIVER.

&&
Local storm report, May 31, 3:47 PM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
347 PM CDT MON MAY 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     FLASH FLOOD      4 E EASTLAND            32.40N 98.75W
05/31/2021                   EASTLAND           TX   AMATEUR RADIO

            FLOOD WATERS APPROXIMATELY 1 FOOT DEEP OVER
            FM 2214.

&&
Special weather statement, May 31, 5:21 PM CDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
521 PM CDT Mon May 31 2021

TXZ133-134-145-146-159-312300-
Ellis TX-Hill TX-Johnson TX-Navarro TX-McLennan TX-
521 PM CDT Mon May 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCLENNAN...EAST
CENTRAL JOHNSON...HILL...SOUTHERN ELLIS AND WESTERN NAVARRO COUNTIES
UNTIL 600 PM CDT...

At 520 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Maypearl to Carl's Corner to 8 miles west
of West. Movement was east at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

 Locations impacted include...
Waxahachie, Corsicana, Ennis, Hillsboro, West, Italy, Itasca,
Grandview, Hubbard, Maypearl, Blooming Grove, Dawson, Bardwell, Alma,
Barry, Bynum, Carl's Corner, Gholson, Garrett and Milford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and north central Texas.

LAT...LON 3181 9670 3181 9673 3172 9692 3173 9731
      3175 9728 3176 9731 3182 9730 3183 9728
      3185 9729 3209 9722 3239 9718 3240 9654
      3210 9650
TIME...MOT...LOC 2220Z 268DEG 41KT 3233 9709 3209 9707 3177 9723

12
Special weather statement, May 31, 6:01 PM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
601 PM CDT Mon May 31 2021

TXZ134-145>147-161-010000-
Ellis TX-Limestone TX-Freestone TX-Hill TX-Navarro TX-
601 PM CDT Mon May 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FREESTONE...
SOUTHEASTERN HILL...NORTHWESTERN LIMESTONE...CENTRAL ELLIS AND
NAVARRO COUNTIES UNTIL 700 PM CDT...

At 559 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Waxahachie to 6 miles
south of Blooming Grove to 10 miles southwest of Hubbard. Movement
was east at 35 mph.

Winds in excess of 40 mph and torrential rainfall is occurring with
these storms. Heavy rain may lead to localized flooding and ponding
on roadways. Do not drive your vehicle through flooded roadways.

 Locations impacted include...
Waxahachie, Corsicana, Ennis, Mexia, Italy, Kerens, Hubbard, Wortham,
Coolidge, Trinidad, Blooming Grove, Dawson, Bardwell, Angus, Alma,
Barry, Navarro, Rice, Frost and Retreat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and north central Texas.

LAT...LON 3178 9618 3169 9641 3160 9686 3182 9701
      3200 9690 3234 9693 3235 9645 3230 9630
      3226 9629 3225 9624 3220 9619 3221 9615
      3218 9618 3216 9617 3215 9612 3210 9612
      3208 9611 3208 9606 3204 9607 3202 9605
TIME...MOT...LOC 2259Z 270DEG 31KT 3232 9680 3200 9670 3171 9689

12
Local storm report, May 31, 6:07 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
607 PM CDT MON MAY 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      2 W WEATHERFORD         32.76N 97.80W
05/31/2021                   PARKER             TX   PUBLIC

            SOCIAL MEDIA VIDEO OF FLASH FLOODING
            OCCURRING ON SOUTH MAIN STREET.

&&
Local storm report, May 31, 7:19 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
719 PM CDT MON MAY 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     FLASH FLOOD      5 W LAKESIDE            32.83N 97.58W
05/31/2021                   PARKER             TX   NWS EMPLOYEE

            FLASH FLOODING OCCURRING AT FM 1886 AND
            SILVER CREEK. WATER FLOWING COMPLETELY OVER
            ROAD.

&&

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:00 PM CDTRiver Flood WarningFWDDallas15 hr
May 31, 7:55 PM CDTAreal Flood AdvisoryFWDFreestone, Hill, Limestone, Navarro3 hr
May 31, 7:58 PM CDTRiver Flood WarningFWDComanche, Erath4 days
May 31, 8:20 PM CDTRiver Flood WarningFWDDallas3 days
May 31, 8:20 PM CDTRiver Flood WarningFWDCollin45 hr
May 31, 8:20 PM CDTRiver Flood WarningFWDCollin43 hr
May 31, 8:20 PM CDTRiver Flood WarningFWDEllis, Navarro37 hr
May 31, 8:20 PM CDTRiver Flood WarningFWDAnderson, Freestone, Leon21 days
May 31, 8:46 PM CDTRiver Flood WarningFWDLimestone61 hr
May 31, 9:57 PM CDTAreal Flood WarningFWDStephens3 hr
May 31, 9:57 PM CDTAreal Flood WarningFWDDallas, Tarrant3 hr
May 31, 10:56 PM CDTAreal Flood WarningFWDParker, Tarrant2 hr
Jun 1, 1:25 AM CDTAreal Flood AdvisoryFWDFalls, Limestone, Robertson3 hr
Jun 1, 6:08 AM CDTRiver Flood WarningFWDLeon, Robertson21 days
Jun 1, 2:16 PM CDTRiver Flood WarningFWDYoung21 days

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.